MAUDE Adverse Event Report: PENUMBRA, INC. PENUMBRA SYSTEM 4MAX REPERFUSION CATHETER; NRY

PENUMBRA, INC. PENUMBRA SYSTEM 4MAX REPERFUSION CATHETER; NRY
Model Number 4MAXC
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This device is available for return.A follow up mdr will be submitted upon completion of the device investigation.
 
Event or Problem Description
The patient was undergoing a thrombectomy procedure using a penumbra system 4max reperfusion catheter (4maxc).During the procedure, while advancing the 4maxc through the internal carotid artery, the physician fractured the transition section of the 4maxc.Therefore, the 4maxc was removed.The procedure was completed using another catheter.There was no report of an adverse effect to the patient.

Brand Name
PENUMBRA SYSTEM 4MAX REPERFUSION CATHETER
Common Device Name
NRY
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
MDR Report Key12683596
Report Number3005168196-2021-02360
Device Sequence Number3856297
Product Code NRY
UDI-Device Identifier00814548012414
UDI-Public00814548012414
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K160449
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2021
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2021
Device Model Number4MAXC
Device Catalogue Number4MAXC
Device Lot NumberF85064
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/10/2005
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/27/2021
Initial Report FDA Received Date10/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR
Date Report Sent to FDA01/01/2005